# SDR UIEA2020032300510

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,455 hours, 21,859 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE CLIMBING THRU 4000' +/- THE RIGHT FWD FUEL PUMP PRESS LIGHT ILLUMINATED, LIGHT EXTINGUISHED.( PERFORMED FIM TASK 28-22 FAULT TREE 819, OPS CHECK GOOD AT THIS TIME. )
